# SDR DALA2016032102135

- Difficulty date: March 18, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1060-1079
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT FWD LOWER CORNER RING PAN BS 1060-1079.  REASON FOR RE-WRITE: IMPROPERLY DRILLED RT FWD LOWER CORNER AT RING PAN BS 1060-1079.  RT FWD LOWER CORNER RING PAN BS 1060-1079 WAS REPAIRED IAW ER/A 543190-14, REV ORIGINAL.
